# SDR ASAA2019111291291

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 35,989 hours, 10,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emer Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 15 EMERGENCY EXIT SIGN MISSING ITS COVER. GROUNDED - YES. REPLACED EMERGENCY EXIT SIGN @ ROW 15 IAW AMM 33-51-01. OPS CHECK NORMAL.
